# SDR 97UAL900767

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Engine: Pwa JT8D15
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 561413S1LC2
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

SMOKE SMELL IN FORWARD GALLEY AREA.  SUSPECT COMING FROM FORWARD COFFEEMAKER.  HALON FIRE EXTINGUISHER DISCHARGED.  DIVERTED TO ABE.  *S/D*  GALLEY LIGHT BALLAST SHORTED.  REPLACED BALLAST AND CHECKED FOR PROPER OPERATION.
